Join the 'Postural Orthostatic Tachycardia Syndrome' group to help and get support from people like you.
Postural Orthostatic Tachycardia Syndrome Questions
Related terms: Postural Tachycardia Syndrome, Chronic Orthostatic Intolerance, POTS
We found 30 questions associated with the 'Postural Orthostatic Tachycardia Syndrome' topic.
Posted 13 Mar 2018 by • 0 answers
One doctor say the propranolol is okay one says it is harmful one doesn't know about the Florinef I'm still waiting see my OB/GYN but I keep bad back pain and sometimes get little pains and like my ovaries does anyone have any advice
Posted 5 Jun 2017 by • 0 answers
My whole adult life I have been on blood pressure meds due to high blood pressure. About 5 years ago I started to have problems with my blood pressure dropping when I was on my feet, feeling like I was going to pass out. Took me three years to get a diagnosis. Finally my doctor ordered a tilt table ...
Posted 9 Nov 2016 by • 1 answer
I drank 2 pots of coffee this am and I took ranitidine roughly 4 hours ago. It is better but i still can't lie down without more acid botheting me.
Posted 17 Jan 2016 by • 1 answer
I recently was diagnosed with PoTS. I was put on Metroprolol. I have been on it for maybe a week and a half, all of a sudden I started getting confused and feeling out of it and now I'm just constantly crying. My vision has gone blurry. It also causes my feet such as toes and nails to turn ...
Posted 20 Aug 2016 by • 0 answers
Hi I'm a little worried at the moment I have missed 3days of my florinef not on purpose i runout 3day ago and haven't been able to find my script anywhere and can't get in to see a doctor till tomorrow so what I am asking is how many days can I get away with not taking my florinef
Posted 18 Jun 2016 by • 1 answer
Well i have POTS, but i do not have a real low blood pressure. Im so neevous to take this because im not sure if it will help. I have palpitations and my heart races all the time. When i stand my heart goes out of control and makes me lightheaded. Does anyone have the same problem as me? My doctor ...
Ehlers-Danlos Syndrome - My twelve year old granddaughter has pots and eds, she has pain in her legs
Posted 25 May 2016 by • 2 answers
... for a few months but tonight she couldn't walk and says her legs wont work? Her left leg is turning inwards, is this common with eds or could it be a side affect of the 1800mg gabapentin daily?
Posted 15 Sep 2015 by • 2 answers
I feel like during the four hours the midodrine is working, I feel okay emotionally but as soon as it wears off I am dealing with really intense anxiety and depression. I've been on the med for almost a year now and this has been recent but it seems to be a fairly clear cycle to me and ...
Posted 25 Sep 2015 by • 3 answers
It is meant to help with the constant adrenaline surges and heart racing. I am only taking one of the three a day recommended as I am highly sensitive to all medications. Now a month in all good daytime but I have woken during the night to extreme heart racing and other times feeling like it's ...
Posted 24 Oct 2014 by • 1 answer
Since being diagnosed with neurocardiogenic syncope I've done a lot of reading on pots. I feel as though maybe I have a milder form of it. I know they share many of the same symptoms so it's probably hard to figure this out without a lot of testing and I've only had one tilt table a ...
Posted 22 Jan 2015 by • 1 answer
i have just started on midodrine to help with my POTs condition I have been on it 3 weeks now but since starting it I feel continuously tired, I have lost my appetite, I have a continuous headache and feel quite down and can not get up and going which is not normally like me at all, I have also had ...
Posted 25 Nov 2014 by • 1 answer
I have been Dx with POTS and given low dose propranolol (10 mg 3x day). I have low bp also and im nervous it will go lower and be dangerous. My doc says we "need to be careful" which isn't very comforting. Anyone taking propranolol and also suffer low bp ( 98/60-104/70 ish )
Posted 1 May 2011 by • 3 answers
Postural Orthostatic Tachycardia Syndrome - I'm newly diagnosed for POTS and currently have it about 80% controlled.
Posted 20 May 2014 by • 2 answers
... some the other day after having and allergic reaction to Midodrine. Then the next day I had a seizure that lasted close to an hour. I'm wondering if it could be related to the Benadryl or the Midodrine
Posted 16 Feb 2014 by • 2 answers
... or drink any tea ( even herbal) is this true?